Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 312324, 7 pages
http://dx.doi.org/10.1155/2012/312324
Research Article

Normal Criterion Concerning Shared Values

1School of Mathematical Sciences, Xinjiang Normal University, Xinjiang, Urumqi 830054, China
2School of Mathematical Sciences, Xiamen University, Xiamen, Fujian 361105, China

Received 12 June 2012; Accepted 21 August 2012

Academic Editor: Yansheng Liu

Copyright © 2012 Wei Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at Zentralblatt MATH
  2. W. Bergweiler, “Bloch's principle,” Computational Methods and Function Theory, vol. 6, no. 1, pp. 77–108, 2006. View at Google Scholar · View at Zentralblatt MATH
  3. L. A. Rubel, “Four counterexamples to Bloch's principle,” Proceedings of the American Mathematical Society, vol. 98, no. 2, pp. 257–260, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993.
  5. W. Schwick, “Normality criteria for families of meromorphic functions,” Journal d'Analyse Mathématique, vol. 52, pp. 241–289, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. W. Schwick, “Sharing values and normality,” Archiv der Mathematik, vol. 59, no. 1, pp. 50–54, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. Pang and L. Zalcman, “Normality and shared values,” Arkiv för Matematik, vol. 38, no. 1, pp. 171–182, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. H. Chen and M. L. Fang, “The value distribution of fnf',” Science in China Series A, vol. 38, no. 7, pp. 789–798, 1995. View at Google Scholar · View at Zentralblatt MATH
  9. A. P. Singh and A. Singh, “Sharing values and normality of meromorphic functions,” Complex Variables. Theory and Application, vol. 49, no. 6, pp. 417–425, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. F. Beardon, Iteration of Rational Functions, vol. 132 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar
  11. M. L. Fang and L. Zalcman, “On value distribution of f+a(f)n,” Science in China Series A, vol. 38, pp. 279–285.
  12. Y. Xu, F. Wu, and L. Liao, “Picard values and normal families of meromorphic functions,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 139, no. 5, pp. 1091–1099, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH